# SDR ASAA2018061875088

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 45,067 hours, 13,561 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Condition: Worn
- Location: Nr 2 Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78472002 OF THE NR 2 ENGINE FRONT SPINNER CONE HAD SIX BOLT THREADS WORN.  GROUNDED.  REMOVED AND REPLACED THE BOLTS IAW AMM 72-21-01-400-801-F00.
